Member Detail

Specialization

Applied Mathematics (Non Linear waves modeling).

Publication

 List of publications

  • Arun Kumar, Ram Dayal Pankaj and Manish Gaur (2011) Finite Difference Scheme of the Model for Nonlinear Wave-Wave Interaction in Ionic Media Computational Mathematics and Modeling,  V.22(3) ,SSN: 1573-837X

  • Arun Kumar, Ram Dayal Pankaj and Chandra Prakash Gupta (2011)A Description of a wave-wave interaction model by Variational and Decomposition methods [Mathematica Aeterna, Vol. 1(1),  55 – 63],ISSN:1314-3344

  • Arun Kumar and Ram Dayal Pankaj(2012) Laplace-Decomposition Method to Study Solitary Wave Solutions of Coupled Non Linear Partial Differential Equation,[International Scholarly Research Network (ISRN) Computational Mathematic Volume 2012, Article ID 423469, 5 pages, ISSN: 2090-7842

  • Kumar, A. and Pankaj R. D. (2012) ,Some Solitary and Periodic Solutions of the non linear wave Equation by Variational Approach ,Journals of Rajasthan Academy of Physical Sciences, Vol. 11(2) pp  133-139,ISSN:0972-6306

  • Pankaj, R  D  (2013), Laplace - Modified Decomposition Method to Study Solitary Wave Solutions of Coupled Nonlinear Klein-Gordon Schrödinger Equation, International Journal of Statistika and Mathematika,  Volume 5(1) pp 01-05, ISSN: 2277- 2790 E-ISSN: 2249-8605

  • Pankaj R. D. and. Kumar, A. (2013)Solutions of the Coupled Klein-Gordon Equation by Modified Exp-Function Method ,Indian Journal Of Applied Research Volume : 3(3),ISSN - 2249-555X

  • Kumar A., Pankaj R. D and Sachdeva  J. ( 2013) A New Six Point Finite Difference Scheme for Nonlinear Waves Interaction Model Mathematical Theory and Modeling Vol.3(3)ISSN 2224-5804 (Paper), ISSN 2225-0522 (Online).

  • Kumar, A. and Pankaj R. D.(2013)Solitary Wave Solutions of Schrödinger Equation by Laplace−Adomian Decomposition Method,Physical Review & Research International 3(4): 702-712

  • Kumar, A. and Pankaj R. D.(2014) Finite Difference Scheme for the Zakharov Equation as a Model for Nonlinear Wave-Wave Interaction in Ionic Media, International Journal of Scientific & Engineering Research, Volume 5, Issue 2, February-2014 759 ISSN 2229-5518

  • Kumar, A. and Pankaj R. D.(2014) Travelling Wave Solution of Klein-Gordon Zakharov Equation by First Integral Method, International Journal of Innovation in Science and Mathematics Volume 2, Issue 2, ISSN (Online): 2347–9051

  • Kumar, A. and Pankaj R. D.(2014) Tanh–coth scheme for traveling wave solutions for Nonlinear Wave Interaction model, Egyptian Mathematical Society Journal of the Egyptian Mathematical Society. 35C05; 35Q51; 35B10

  • Kumar, A. and Pankaj R. D.(2015) “Laplace-modified Decomposition Method For The Generalized Hiroota-satauma Coupled Kdv Equation”, Canadian Journal of Basic and Applied Sciences ,4(1), 

  • Kumar, A., Pankaj R. D. and Chanwla. J (2015) “A Description of Non-linear Schrödinger Equation by modified Ex-function method IJSER  6(4)  

  • Kumar, A., Pankaj R. D. and Chanwla. J (2015) First Integral Method for soliton Solution of Klein-Gordon Zakharov Equation international journal of recent scientific research,6(1)  

 

 

 


Back

Notice Board

No Notice Uploaded...